Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Plateau Problem for Minimal Surfaces Which are Relative Minima

Max Shiffman
Annals of Mathematics
Second Series, Vol. 39, No. 2 (Apr., 1938), pp. 309-315
Published by: Annals of Mathematics
DOI: 10.2307/1968787
Stable URL: http://www.jstor.org/stable/1968787
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Plateau Problem for Minimal Surfaces Which are Relative Minima
Preview not available

Page Thumbnails

  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315